# SDR 98ZZZX500

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057870
- Condition: Malfunction
- Location: Engine Pt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR DROOPS EXCESSIVELY WHEN POWER IS APPLIED AND IS SLOW TO RESPOND.
